# SDR FDEA202208272084

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AFA3163
- Condition: Damaged
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED FLOOR PANEL 283BF REQUIRES REPLACEMENT OF INSERTS AFTER CLEANING FLOOR PANEL  FOUND FLOOR PANEL HAD MULTIPLE PUNCTURES AND DENT.   FABRICATED  NEW FLOOR PANEL REF MD11 SRM 53-00 -50-2R AND FEDEX DWG SRZ-25-005      MAJOR REPAIR
